Journal article icon

Journal article

ODD AND EVEN FRACTIONALLY QUANTIZED STATES IN GAAS-GAALAS HETEROJUNCTIONS

Publication status:
Published

Actions


Access Document


Authors


NICHOLAS, R More by this author
Journal:
SURFACE SCIENCE
Volume:
170
Issue:
1-2
Pages:
141-147
Publication date:
1986-04-05
DOI:
ISSN:
0039-6028
URN:
uuid:719ffeef-cdc4-4eae-a94d-96bc2d1023bc
Source identifiers:
22554
Local pid:
pubs:22554

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP